# SDR HALA2019080200379

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 28,324 hours, 66,366 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 3501087D
- Part serial: 18972637
- Condition: Malfunctioned
- Part time: 40,459 hours, 2,655 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTOMATICALLY SHUTDOWN AT GATE.  TROUBLESHOT AND FOUND A FAULT ON APU, FAULT CODE 494157, STARTER MOTOR AND ALSO APU STARER CLUTCH.  REMOVED AND REPLACED IAW AMM 49-44-01-400-801, AND 49-44-03. CONDITION SAME.  R & R THE APU ASSY IAW E1128-717-49-006. LEAK AND OPS CHECKED GOOD. OK FOR SERVICE.
